# SDR CALA2017050501261

- Difficulty date: May 5, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N66897
- Make and model: Boeing 737924ER
- Aircraft serial: 62814
- Aircraft time: 1,491 hours, 506 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AT TAKEOFF THRUST STRONG ROTTEN SMELL APPEARED. DISSIPATED QUICKLY. ENGINE INDICATIONS NORM NO PREVIOUS HISTORY. REQUEST OUTBOUND CREW COMMENTS.
